Multidimensional fuzzy sets

Wallace Kelly (wkelly@computer.org)
Sun, 28 Sep 1997 17:27:37 +0200 (MET DST)

The original query from hdez@laas.fr regarding multidimensional fuzzy
sets has expired from my news server, so I'm not able to post this to
the thread. However, at http://ee.tamu.edu/~wkelly/Papers/index.htm you
can find the following papers...

W. Kelly and J. Painter, "Hypertrapezoidal Fuzzy Membership Functions
for Decision Aiding," Proceedings of the Second On-line World Conference
on Soft Computing, On the Internet, hosted by Cranfield University,
United Kingdom, June 23-27, 1997.

W. Kelly and J. Painter, "Hypertrapezoidal Fuzzy Membership Functions",
Proceedings of the Fifth IEEE International Conference on Fuzzy Systems,
New Orleans, September 8, 1996, pp. 1279-1284.